# SDR CAL960487

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 259-306
- Part time: 66,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FUSELAGE SKIN CORRODED AT STA 259 TO STA 306, STR 24L TO STR 27L.  THE CORRODED SECTION OF SKIN WAS CUT OUT.  A NEW SECTION OF SKIN AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2.  (X)
